Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 123, NWS Pueblo, CO

July 20, 2018Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2018, 6:51 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2018, 6:51 PM MDT (00:51 UTC)
Expired
Jul 20, 2018, 7:30 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 124 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
3550 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

098 
WUUS55 KPUB 210051
SVRPUB
COC061-099-210130-
/O.NEW.KPUB.SV.W.0123.180721T0051Z-180721T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
651 PM MDT FRI JUL 20 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Prowers County in southeastern Colorado...
  Eastern Kiowa County in southeastern Colorado...

* Until 730 PM MDT.

* At 651 PM MDT, a severe thunderstorm was located 11 miles north of
  Hartman, or 20 miles northwest of Coolidge, moving northeast at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sheridan Lake and Towner. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3815 10215 3825 10239 3858 10227 3850 10205
      3824 10204
TIME...MOT...LOC 0051Z 205DEG 27KT 3828 10221 

HAIL...1.00IN
WIND...60MPH
 
$$

BL
1 follow-up statement
458 
WWUS55 KPUB 210109
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
709 PM MDT FRI JUL 20 2018

COC061-099-210130-
/O.CON.KPUB.SV.W.0123.000000T0000Z-180721T0130Z/
Prowers CO-Kiowa CO-
709 PM MDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHEASTERN PROWERS AND EASTERN KIOWA COUNTIES...

At 708 PM MDT, a severe thunderstorm was located 8 miles south of
Towner, or 21 miles southwest of Tribune, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sheridan Lake and Towner. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3816 10214 3830 10237 3858 10227 3850 10205
      3824 10204
TIME...MOT...LOC 0108Z 205DEG 24KT 3834 10211 

HAIL...1.00IN
WIND...60MPH
 
$$

BL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:04 PM MDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 20, 3:04 PM MDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
304 PM MDT Fri Jul 20 2018

.SHORT TERM...(This evening through Saturday)
Issued at 248 PM MDT Fri Jul 20 2018

Currently...

Monsoon moisture has returned as quite a few showers have developed
over the mtns. Over the plains, a boundary extending east-west over
the north face of the Raton Mesa has initiated convection which is
moving slowly north. A time lapse of regional radar imagery at 2 pm
clearly shows a circulation over the high plains, with the center in
the vicinity of eastern Kiowa county. Temperature over the area were
running about 100F across the lower Arkansas river valley with
90s over the rest of the plains. Valleys were in the upper 80s to
around 90F. Interestingly, PUB is 101 and we are holding a dwpt of
51F.

Rest of this afternoon and into tonight...

Main concern will be over the far eastern plains in the greater
Kiowa county region. Latest guidance continues to indicate boundary
will continue to move north. CAPE values over W KS were 2000 J/KG
and this instability was advecting westward. Given the boundary and
plenty of CAPE, along with the circulation discussed above, the
potential for strong storms with heavy rain will be possible over
this area mainly during the late afternoon through mid evening time
period. Overall, the best chance for strong storms and heavy rain
will generally be north of US50 and east of La junta. The main
severe threat will be strong winds.

By late this evening skies and precip should come to an end with
generally partly to mostly cloudy skies.

In the mountain, scattered shower and thunderstorms will continue,
with decreasing activity later this evening.

Tomorrow...

Nearly all of the activity through 6 pm tomorrow will be over the
mountains with showers and storms developing over the greater El
Paso county region late in the afternoon. Guidance continues to
indicate sufficient monsoon moisture over the region and low level
moisture advecting in from KS. Locally heavy rain will be possible
in the mountains, with the guidance indicating the best potential
over the greater Pikes Peak region. Given this pattern, burn scars
and chalk bluff will have to be monitored for flash flood potential.

Max temps tomorrow will be a bit cooler than the last several days,
although temps will still be several degrees above normal. \/HOdanish

.LONG TERM...(Saturday night through Friday)
Issued at 248 PM MDT Fri Jul 20 2018

...Active week ahead for thunderstorms across southern CO...

Upper high over the Rockies will continue to circulate monsoon
moisture across CO with weak embedded disturbances in the flow.
Saturday evening looks relatively active across the plains with
easterly flow at the surface beneath modest northwest flow aloft
yielding deep layer shears of around 35 kts. Dew points will stay
in the 50s and even some lower 60s across the eastern plains
which will yield CAPE values of 1500+ J/kg. So another round of
strong to marginally severe storms look possible across northern
and eastern portions of the southeast plains. Drying working
northward from the Raton Mesa region through the evening should
limit convection for southern areas of the plains...though
inverted V soundings in this area would suggest possibility of
strong thunderstorm outflow winds.

Upper trough glancing through the northern U.S. Rockies will send
a cold front through southeast CO on Sunday. Initially
thunderstorms will develop across the mountains during the
afternoon within the monsoon plume aloft. Surface dew points
across the plains will be in the upper 40s to lower 50s by Sunday
afternoon which puts CAPE values of up to 1000 j/kg. However a
secondary surge makes its push into southeast CO Sunday evening
which increases low level moisture and ramps up thunderstorm
chances for the evening and overnight hours due to lift over the
front. Question will be if this activity stays focused along the
southeast mountains through the night where vulnerable burn scars
are located. H7 winds are advertised to shift out of the northeast
which would provide a favorable upslope component...however 12z
NAM shifts activity southeastward across the plains as cooler air
behind the front deepens. GFS suggests a slower eastward
progression and a potentially wetter solution for the southeast
mountains/southern I-25 corridor through the night. Bottom
line...we may end up needing Flash Flood Watches for Sunday night
for the vulnerable burn scars in the Wets and Sangre de Cristo
mountains (Junkins and Spring)...though its too soon just yet to
hone down these details. Hopefully high res models will provide
some clarity as event ticks closer.

Monday looks like another potentially active day for thunderstorms,
particularly for the southeast mountains and plains as moist post
frontal upslope flow triggers another round of afternoon convection.
Conceptually, Flash Flood watches may be needed this day as well for
the Junkins, Hayden Pass and Spring burn scars. Monday looks
quite a bit cooler with temperatures across the plains staying
primarily in the 80s (instead of the upper 90s to the around 100
degree readings of late).

The upper high pulls westward across the desert southwest through
the remainder of the extended which continues to keep south central
and southeast CO under north to northeast flow aloft.  This will
allow for periodic cold fronts to penetrate through the plains
bringing rounds of upslope and daily thunderstorm chances to the the
southeast mountains and plains. Although main monsoon moisture tap
shifts westward with time, there is still sufficient moisture
recirculating in the upper high to keep daily thunderstorm chances
across the mountains and valleys as well. Certainly though the more
active areas appear to be the southeast mountains and plains and
burn scars will remain vulnerable to flash flooding through this
potentially wet period. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 248 PM MDT Fri Jul 20 2018

Thunderstorms/outflow gust could occur at each of the 3 taf sites
late this afternoon/early evening with best chance over KPUB.

For tomorrow afternoon, best chance for TSRA through 00 UTC Sunday
will be KCOS, followed by KALS then KPUB.

Otherwise expect VFR conditions with diurnal wind flow. Temps
tomorrow will be a few degrees cooler over the taf sites than the
last several days.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...KT
AVIATION...HODANISH
Hazardous weather outlook, Jul 20, 11:09 AM MDT, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1109 AM MDT Fri Jul 20 2018

COZ058>089-093>099-211715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1109 AM MDT Fri Jul 20 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This afternoon and tonight

Isolated to scattered afternoon and early evening thunderstorms will
develop over the mountains. These storms will be capable of
producing locally heavy downpours, which could cause flash flooding
on the recent burn scars. The storms could also produce gusty winds
and cloud to ground lightning.

Later in the afternoon and into the evening, isolated to scattered
thunderstorms will develop over the Interstate 25 corridor and the
eastern plains. Low level moisture will be more abundant east of the
Interstate 25 corridor, where a few storms could be strong to
severe. The best chances for severe storms will be in Crowley,
Otero, Kiowa, Bent and Prowers Counties. The main threats from these
severe storms will be hail around 1 inch in diameter and wind gusts
to 70 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Monsoonal moisture is expected to increase across the area into
early next week, leading to increasing coverage and intensity of
daily afternoon and evening showers and thunderstorms across South
Central and Southeast Colorado. Scattered to numerous showers and
storms can be expected across the area Sunday and Monday, with
isolated to scattered storms expected on Saturday, and again
Tuesday through Thursday. The main threats from thunderstorms will
be lightning, locally heavy rain and gusty outflow winds of up to
40 mph. Small hail will also be possible with a few of the
strongest storms. With the increasing moisture and potential for
heavy rainfall, flash flooding concerns will also be on the
increase across the area, especially if locally heavy downpours
occur over a recent burn scar.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible from this afternoon into this evening over the recent burn
scars as well as portions of the eastern plains.

Hodanish

In the hours before

Special weather statement, Jul 20, 3:48 PM MDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT FRI JUL 20 2018

COZ086-202215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
348 PM MDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PUEBLO COUNTY UNTIL
415 PM MDT...

At 348 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Boone, or 23 miles east of Pueblo. This storm was
nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of east central Pueblo
County.

LAT...LON 3803 10422 3806 10432 3813 10435 3821 10432
      3825 10423 3824 10411 3819 10407 3808 10407
      3804 10412
TIME...MOT...LOC 2148Z 218DEG 3KT 3814 10421

KTS
Special weather statement, Jul 20, 4:09 PM MDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
409 PM MDT FRI JUL 20 2018

COZ086-089-093-094-097>099-202300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
409 PM MDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR OTERO...SOUTHWESTERN PROWERS...
NORTHWESTERN BACA...NORTHEASTERN LAS ANIMAS...SOUTHERN CROWLEY...EAST
CENTRAL PUEBLO AND SOUTHERN BENT COUNTIES UNTIL 500 PM MDT...

At 409 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Higbee, or 22 miles south of North La Junta, moving
northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Fowler, Ordway, Swink,
Manzanola, Olney Springs, Sugar City, Cheraw, Crowley, Higbee and
Timpas.

LAT...LON 3732 10321 3797 10420 3837 10382 3769 10268
TIME...MOT...LOC 2209Z 224DEG 25KT 3765 10348

KTS
Special weather statement, Jul 20, 4:28 PM MDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
428 PM MDT FRI JUL 20 2018

COZ098-099-202315-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
428 PM MDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 515 PM MDT...

At 428 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Two Buttes, or 10 miles west of The Saunders Elevator,
moving northeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of southeastern
Prowers and northeastern Baca Counties.

LAT...LON 3738 10225 3752 10244 3779 10204 3746 10204
TIME...MOT...LOC 2228Z 238DEG 19KT 3753 10221

KTS
Special weather statement, Jul 20, 4:51 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Pueblo CO
451 PM MDT FRI JUL 20 2018

COZ086-202330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
451 PM MDT FRI JUL 20 2018

...SPECIAL WEATHER STATEMENT...

At 451 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 9 miles north of Pueblo, moving northeast at 10 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Northern Pueblo, Pinon and Pueblo West.

LAT...LON 3841 10441 3828 10466 3841 10480 3852 10466
      3852 10454
TIME...MOT...LOC 2251Z 229DEG 11KT 3840 10465

KTS
Special weather statement, Jul 20, 5:53 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
553 PM MDT FRI JUL 20 2018

COZ095>098-210030-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
553 PM MDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PROWERS...EASTERN KIOWA
AND NORTHEASTERN BENT COUNTIES UNTIL 630 PM MDT...

At 553 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sweetwater Reservoir to Bristol. Movement was
north at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lamar, Holly, Eads, Granada, Wiley, Sheridan Lake, Hartman, Neeoshe
Reservoir, McClave, Chivington, Brandon, Bristol, Sweetwater
Reservoir, Neegronda Reservoir and Queens Reservoir.

LAT...LON 3816 10301 3862 10279 3861 10268 3837 10205
      3777 10204
TIME...MOT...LOC 2353Z 202DEG 23KT 3835 10274 3814 10230

BL
Special weather statement, Jul 20, 6:30 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
630 PM MDT FRI JUL 20 2018

COZ096-098-210115-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
630 PM MDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND EASTERN
KIOWA COUNTIES UNTIL 715 PM MDT...

At 630 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Chivington to 7 miles north of
Coolidge. Movement was northeast at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Holly, Sheridan Lake, Hartman, Towner, Bristol, Chivington and
Brandon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3822 10264 3861 10249 3861 10231 3852 10205
      3801 10205
TIME...MOT...LOC 0030Z 210DEG 20KT 3832 10251 3814 10198

BL

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:30 PM MDTSpecial Weather StatementPUBKiowa45 min
Jul 20, 7:24 PM MDTSpecial Weather StatementPUBKiowa36 min
Jul 21, 2:35 PM MDTSpecial Weather StatementPUBFremont40 min
Jul 21, 2:47 PM MDTSpecial Weather StatementPUBSaguache43 min
Jul 21, 3:04 PM MDTSevere Thunderstorm WarningPUBSaguache26 min
Jul 21, 3:16 PM MDTSpecial Weather StatementPUBFremont29 min
Jul 21, 3:18 PM MDTSpecial Weather StatementPUBTeller42 min
Jul 21, 3:21 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jul 21, 3:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 21, 3:51 PM MDTSpecial Weather StatementPUBTeller39 min
Jul 21, 4:16 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo2 hr
Jul 21, 4:23 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jul 21, 4:30 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jul 21, 4:44 PM MDTSpecial Weather StatementPUBChaffee46 min
Jul 21, 4:59 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jul 21, 5:02 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Teller102 min
Jul 21, 5:05 PM MDTSpecial Weather StatementPUBPueblo40 min
Jul 21, 5:08 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jul 21, 5:28 PM MDTSpecial Weather StatementPUBCrowley47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.